# SDR DALA2017010400065

- Difficulty date: January 4, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 87,964 hours, 12,607 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON UPPER WEB O/B WATER DRAIN HOLE FOUND WITH CRACK. REPAIRED PER SRM 54-53-01.
